# SDR AALA202306082637

- Difficulty date: June 5, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A320*
- Aircraft serial: 5659
- Aircraft time: 29,730 hours, 12,073 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 ENTRY DOOR SLIDE ARMED INDICATION ON ECAM DOOR PAGE. ADJUSTED L1 SLIDE GIRT BAR FOLDING AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
